MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 6 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 6 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-40-608
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Pain (1994)
Date of Event 09/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This (b)(4) is related to (b)(4) which reports about the first pain which occurred after the first surgery on unknown date.This pc reports about the second pain which occurred on (b)(6) 2021 in the regular health follow-up for the knee.It was reported that on (b)(6) 2021, the patient underwent the total knee arthroplasty (tka) surgery for knee osteoarthritis with the knee femoral component, tibial tray, knee tibial insert in question.The surgery was completed successfully without any surgical delay.Two months after surgery, on unknown the patient felt pain and received the first treatment.After that on (b)(6) 2021, the patient visited the hospital for regular health follow-up for the knee, the patient felt pain while sitting on a hospital chair.When the surgeon examined the knee, it was confirmed that blood had accumulated, and the patient was treated to remove the second blood.The treatment was completed successfully.Doi: unknown.Dor: (b)(6) 2021, unknown side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: h6 (impact code).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE PS FB INSRT SZ 6 8MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12554386
Report Number1818910-2021-21560
Device Sequence Number4080347
Product Code JWH
UDI-Device Identifier10603295050094
UDI-Public10603295050094
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1516-40-608
Device Catalogue Number151640608
Device Lot NumberHP8696
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/15/2021
Supplement Date Received by Manufacturer10/01/2021
10/12/2021
Initial Report FDA Received Date09/30/2021
Supplement Report FDA Received Date10/11/2021
10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 5 CEM; ATTUNE PS FB INSRT SZ 6 8MM; ATTUNE PS FEM LT SZ 6 CEM; CEMENT MFG AND PRODUCT NAME UNKNOWN; ATTUNE FB TIB BASE SZ 5 CEM; ATTUNE PS FB INSRT SZ 6 8MM; ATTUNE PS FEM LT SZ 6 CEM
Outcome Attributed to Adverse Event Required Intervention;